MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.75x33mm xience sierra stent mentioned has been previously reported in medwatch report reference 2024168-2019-10420-00 and 2024168-2019-10420-001, echo event, (b)(4).
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2018, the patient presented with a mid-left anterior descending (lad) coronary artery, 70% stenosed lesion.A 2.75x33mm xience sierra stent was implanted with acceptable results and without complication.On (b)(6) 2019, a xience sierra stent 2.75x38mm was implanted to treat restenosis in the previously implanted, mid lad 2.75x33mm xience sierra stent (previously reported under another manufacturer mfr#).On (b)(6) 2020, the patient was hospitalized for chest pain.Per imaging, the mid lad had 95% occlusion with restenosis.Additional angioplasty was performed as treatment, placing a non-abbott stent in the mid lad.There was no device malfunction and the event resolved.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10928622
Report Number2024168-2020-10035
Device Sequence Number16954420
Product Code NIQ
UDI-Device Identifier08717648227226
UDI-Public08717648227226
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Model Number1550275-38
Device Catalogue Number1550275-38
Device Lot Number9040941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight67